RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Acta Appl. Math., 2015, Volume 138, Issue 1, Pages 279–312 (Mi aam1)  

A two-type Bellman–Harris process initiated by a large number of particles

V. Vatutina, A. Iksanovb, V. Topchiic

a Steklov Mathematical institute RAS, Gubkin str. 8, Moscow, 119991, Russia
b Faculty of Cybernetics, National Taras Shevchenko University of Kyiv, 64/13
c Sobolev Institute of Mathematics SB RAS, Novosibirsk, 630090, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


DOI: https://doi.org/10.1007/s10440-014-9966-0


Bibliographic databases:

ArXiv: 1311.1060
Document Type: Article
Received: 04.12.2013
Accepted:03.09.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/aam1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019